Volume 21, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Genus-two trisections are standard

Jeffrey Meier and Alexander Zupan

Geometry & Topology 21 (2017) 1583–1630
Bibliography
1 J Berge, Embedding the exterior of one-tunnel knots and links in the 3–sphere, unpublished manuscript
2 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton University Press (2012) MR2850125
3 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
4 M H Freedman, F Quinn, Topology of 4–manifolds, 39, Princeton University Press (1990) MR1201584
5 D Gabai, Foliations and surgery on knots, Bull. Amer. Math. Soc. 15 (1986) 83 MR838791
6 D Gay, R Kirby, Trisecting 4–manifolds, Geom. Topol. 20 (2016) 3097 MR3590351
7 R E Gompf, M Scharlemann, A Thompson, Fibered knots and potential counterexamples to the property 2R and slice-ribbon conjectures, Geom. Topol. 14 (2010) 2305 MR2740649
8 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, 20, Amer. Math. Soc. (1999) MR1707327
9 A Haas, P Susskind, The geometry of the hyperelliptic involution in genus two, Proc. Amer. Math. Soc. 105 (1989) 159 MR930247
10 W Haken, Some results on surfaces in ‘3‘–manifolds, from: "Studies in Modern Topology" (editor P Hilton), Math. Assoc. Amer. (distributed by Prentice-Hall (1968) 39 MR0224071
11 T Homma, M Ochiai, M o Takahashi, An algorithm for recognizing S3 in 3–manifolds with Heegaard splittings of genus two, Osaka J. Math. 17 (1980) 625 MR591141
12 K Ishihara, On tunnel number one links with surgeries yielding the 3–sphere, Osaka J. Math. 47 (2010) 189 MR2666131
13 K Johannson, Topology and combinatorics of 3–manifolds, 1599, Springer (1995) MR1439249
14 F Laudenbach, V Poénaru, A note on 4–dimensional handlebodies, Bull. Soc. Math. France 100 (1972) 337 MR0317343
15 H Matsuda, M Ozawa, K Shimokawa, On non-simple reflexive links, J. Knot Theory Ramifications 11 (2002) 787 MR1918814
16 E Mayrand, Dehn fillings on a two torus boundary components 3–manifold, Osaka J. Math. 39 (2002) 779 MR1951516
17 J Meier, T Schirmer, A Zupan, Classification of trisections and the generalized property R conjecture, Proc. Amer. Math. Soc. 144 (2016) 4983 MR3544545
18 J Meier, A Zupan, Bridge trisections of knotted surfaces in S4, preprint (2015) arXiv:1507.08370
19 M Ochiai, Heegaard diagrams and Whitehead graphs, Math. Sem. Notes Kobe Univ. 7 (1979) 573 MR567245
20 M Ochiai, Heegaard diagrams of 3–manifolds, Trans. Amer. Math. Soc. 328 (1991) 863 MR1020041
21 M Teragaito, Links with surgery yielding the 3–sphere, J. Knot Theory Ramifications 11 (2002) 105 MR1885750